MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH16; FOLEY CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH16; FOLEY CATHETER
Model Number AA64161002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, catheter fell off within 2 weeks indwelling.Balloon burst.No clinical consequence for the patient.New folysil catheter was opened and used alternatively.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot number.On 30 july, we received a used sample with an orange valve printed "16-15ml-04396880".At visual examination, we can see that the balloon is burst but no piece is missing.The balloon burst issue is known and monitored on a monthly basis.Unfortunately we don't know the root cause.Based on the above, this complaint is confirmed as a product defect.No other corrective action will be implemented as the specific trend for balloon burst and this product family has an average during the last 12 month which is considered acceptable as per the threshold.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH16
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8843081
Report Number9610711-2019-00028
Device Sequence Number318999
Product Code EZL
UDI-Device Identifier03600040129975
UDI-Public03600040129975
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64161002
Device Catalogue NumberAA6416
Device Lot Number4396880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer07/04/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;